European Journal of Clinical Pharmacology

, Volume 44, Issue 3, pp 299–300 | Cite as

A high incidence of cough in Chinese subjects treated with angiotensin converting enzyme inhibitors

  • W. K. Chan
  • T. Y. K. Chan
  • W. K. Luk
  • V. K. S. Leung
  • T. H. Li
  • J. A. J. H. Critchley
Letters To The Editors

Key words

ACE inhibitors Chinese incidence of cough 

References

  1. 1.
    Coulter DM, Edwards IR (1987) Cough associated with captopril and enalapril. Br Med J 294: 1521–1523Google Scholar
  2. 2.
    Inman WHW, Rawson NSB, Wilton LV, Pearce GL, Speirs CJ (1988) Postmarketing surveillance of enalapril. I: results of prescription event-monitoring. Br Med J 297: 286–289Google Scholar
  3. 3.
    Hood Sue, Nicholls MG, Gilchrist NL (1987) Cough with angiotensin converting-enzyme inhibitors. N Z Med J 100: 6–7Google Scholar
  4. 4.
    Town GI, Hallwright GP, Maling TB, O'Donnell TV (1987) Angiotensin converting enzyme inhibitors and cough. N Z Med J 100: 161–163Google Scholar
  5. 5.
    Gibson GR (1989) Enalapril-induced cough. Arch Intern Med 149: 2701–2703Google Scholar
  6. 6.
    Yeo WW, Ramsay LE (1990) Persistent dry cough with enalapril: incidence depends on method used. J Hum Hypertens 4: 517–520Google Scholar
  7. 7.
    Woo KS, Nicholls MG (1990) Reappraisal of incidence of persistent cough in angiotensin converting enzyme inhibitors (CEI) therapy: a prospective double-blind controlled study. Circulation 82 [Suppl III]: 384Google Scholar
  8. 8.
    Woo J, Chan TYK (1991) A high incidence of cough associated with combination therapy of hypertension with isradipine and lisinopril in Chinese subjects. Br J Clin Pract 45: 178–180Google Scholar
  9. 9.
    Berkin KE (1989) Respiratory effects of angiotensin converting enzyme inhibitors. Eur Respir J 2: 198–201Google Scholar
  10. 10.
    O'Hollaren MT, Porter GA (1990) Angiotensin converting enzyme inhibitors and the allergist. Ann Allergy 64: 503–506Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • W. K. Chan
    • 1
  • T. Y. K. Chan
    • 2
  • W. K. Luk
    • 1
  • V. K. S. Leung
    • 1
  • T. H. Li
    • 1
  • J. A. J. H. Critchley
    • 2
  1. 1.Department of MedicineUnited Christian HospitalHong Kong
  2. 2.Department of Clinical PharmacologyThe Chinese University, Prince of Wales HospitalHong Kong

Personalised recommendations